Citation: Mario. "The Giggles: An Experience with Sertraline & Tramadol (Ultram) (exp62854)". Erowid.org. Jun 22, 2007. erowid.org/exp/62854
There are case reports of people having bad reactions when mixing tramadol with SSRIs. This may include potentially life-threatening adverse reactions such as serotonin syndrome. See Tramadol Health Concerns]]
I take Zoloft regularly for depression. I broke my wrist and my doctor gave me the Ultram (Tramadol) for the pain and so I can sleep. I didnít initially read the directions and took 400 mg instead of the prescribed 200mg. Initially I was feeling very good, no pain in my wrist nor a care in the world. The high lasted almost 10 hours continuously.
Coming down is where it was the toughest, the drugs began to compete with each other and left me with nausea, confusion, blurred vision, itching (wanted to tear my skin off), and the giggles occasionally.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.